Farmako logo
HomeMedicine DeliveryABDM
Decorative illustration
HomeMedicine DeliveryABDM
footer illustration
HomePrivacy PolicyTerms & Conditions
Download the App
play-storeapp-store
Copyright Farmako Healthcare Private Limited © 2025 All rights reserved
facebooktwitterlinkedininstagram
medicine
medicine
medicine
medicine
medicine
medicine
medicine
medicine
medicine

Saridon Head & Body Tablet

10 tablets
30 minute delivery
10 tablets
₹ 46.00
Get it on upto a 20% discount on Farmako
Delivering to
Out of Stock
Ask Life AI anything about this medicine
Tell me about medicines!

Manufacturer

Bayer Pharmaceuticals Pvt Ltd

Key InformationDirections for UseSafety InformationHow it works

Manufacturer

Bayer Pharmaceuticals Pvt Ltd

Key Information

Short Description

Saridon Head and Body Tablet provides dual relief from both headaches and body pains with a triple molecule formula, having a faster action than ibuprofen and plain paracetamol.

Dosage Form

Tablet

Introduction

Saridon Head and Body Tablet is a medication that provides dual relief from both headaches and body pains. It has a triple molecule formula that works faster than ibuprofen and plain paracetamol. This medication is used to treat various types of pain, including muscle pains, tooth pain, and headaches.

Directions for Use

Take 1 tablet every 4-6 hours, not exceeding 3 tablets in a day. Do not use for more than 5 days continuously. In case of excess pain, visit a physician.

Safety Information

Side Effects

Taking more than a daily dose may cause liver damage or allergic reaction

Breastfeeding Warning

Breastfeeding Warning

Consult your doctor in case you are lactating or on any other medication.

Pregnancy Warning

Pregnancy Warning

Consult your doctor in case you are pregnant or on any other medication.

Interacting Medicines

Not to be consumed with other paracetamol-containing medicines or if allergic to any of the ingredients

How it works

The triple molecule formula of Saridon Head and Body Tablet provides dual relief from both headaches and body pains, working faster than ibuprofen and plain paracetamol.

Short Description

Saridon Head and Body Tablet provides dual relief from both headaches and body pains with a triple molecule formula, having a faster action than ibuprofen and plain paracetamol.

Dosage Form

Tablet

Introduction

Saridon Head and Body Tablet is a medication that provides dual relief from both headaches and body pains. It has a triple molecule formula that works faster than ibuprofen and plain paracetamol. This medication is used to treat various types of pain, including muscle pains, tooth pain, and headaches.
Take 1 tablet every 4-6 hours, not exceeding 3 tablets in a day. Do not use for more than 5 days continuously. In case of excess pain, visit a physician.

Side Effects

Taking more than a daily dose may cause liver damage or allergic reaction
Breastfeeding Warning

Breastfeeding Warning

Consult your doctor in case you are lactating or on any other medication.
Pregnancy Warning

Pregnancy Warning

Consult your doctor in case you are pregnant or on any other medication.

Interacting Medicines

Not to be consumed with other paracetamol-containing medicines or if allergic to any of the ingredients
The triple molecule formula of Saridon Head and Body Tablet provides dual relief from both headaches and body pains, working faster than ibuprofen and plain paracetamol.
India' first 30 minutes
medicine delivery service
percentage
Get atleast 20% discount on all medicines
shield
We always ensure genuine medicines and qualified doctors
deliver
Completed over 2 lakhs super-fast deliveries